# SDR RAAA96E4013

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Yoke Assy
- Part number: 8048475
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LEFT GEAR RED LIGHT FAILED TO GO OUT.  VISUAL CHECK CONFIRMED GEAR WAS UP.  WHEN HANDLE PUT TO NEUTRAL, LEFT GEAR EXTENDED ON ITS OWN.  CONFIRMED VISUALLY AND GREEN LIGHT WAS ON.  RECYCLING FAILED TO CORRECT PROBLEM.  RETURNED TO ANC.  REPLACED LEFT YOKE ASSY MLG DOOR MECHANISM DUE RETRACT CYLINDER LUGS BROKEN OFF.
